T Nation

Pit in my Stomach


#1

Hi so i have just started an 8 week cycle using Pink Magic, Prime, Oxyelite Pro. 8 pills of pink magic, 8 pills of prime, and 2 pills of Oxyelite a day (workout days) then 6 pink, 6 prime, 2 oxyelite( off day). I have been working out 6 times a week and each day using C4 as a pre workout. ITs finals week though and i have been doing about 20mg of adderall a day for about the last three days.

Yesterday i had a huge pit in my stomach while working out. almost made me want to puke. what should i change up?

also is the adderall possible effecting my gains/ making my stomach upset?


#2

also im 6'0 185lbs. looking to cut. any other tips please tell me im a bit of a newbie


#3

you're skinny. you should be on a bulk, not a cut. but hey, it's your physique goal.

you probably aren't eating enough. even if you're dieting, you can still eat around your training sessions. matter of fact, those meals should be the biggest meals of the day.

diet is a lot more important than all of those supplements you're taking.


#4

Stop taking so many fucking drugs and your stomach won't hurt. You realize that your taking 5 fucking stimulents right? Is it interacting with the aderall? Yes dumbass, all of these things are interacting and fucking your body up. Get off them, now. Especially the fucking aderall. You don't need to get fucking high to study.


#5

x1000


#6

i swear oxylite is a powder i put in my washing machine


#7

Is your name meant to be ironic?

Stop putting chemicals into your system and eat real food.

Also, why would you be on muscle builders and a thermogenic at the same time?

The guy at the supplement store must have been laughing his ass off after you left.


#8

Pink magic is a crock of shit, and an expensive one at that


#9

Good Find.